# SDR DL72L992758

- Difficulty date: December 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N512DA
- Make and model: Boeing 727232
- Aircraft serial: 21314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655458041
- Condition: Gouged
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND IN THE SKIN AT THE AFT EDGE OF THE C-2 DOOR CUTOUT AT FS 990.  THE DAMAGE AREA IS LOCATED JUST BELOW STR 24R.  DAMAGE IN SKIN, DOUBLER AND TRIPLER BUT NOT THE INTERNAL BEAR STRAP ER/A 333860-14 REV A.
